Nonlinear Dynamics

, Volume 54, Issue 4, pp 345–354

Lyapunov type stability and Lyapunov exponent for exemplary multiplicative dynamical systems

Original Paper

DOI: 10.1007/s11071-008-9333-7

Cite this article as:
Aniszewska, D. & Rybaczuk, M. Nonlinear Dyn (2008) 54: 345. doi:10.1007/s11071-008-9333-7


This paper presents analysis of Lyapunov type stability for multiplicative dynamical systems. It has been formally defined and numerical simulations were performed to explore nonlinear dynamics. Chaotic behavior manifested for exemplary multiplicative dynamical systems has been confirmed by calculated Lyapunov exponent values.


Multiplicative calculusLyapunov stabilityLyapunov exponent

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Institute of Materials Science and Applied MechanicsWroclaw University of TechnologyWroclawPoland